Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 25, 2018, 4:00 PM EDT for Bartow County, Cherokee County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2018, 4:00 PM EDT (20:00 UTC)
- Expired
- Jun 25, 2018, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 50
Counties Bartow County, GA, Cherokee County, GA
The radar
The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1416 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
048
WWUS82 KFFC 252000
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT MON JUN 25 2018
GAZ012-020-021-030-031-252030-
Polk GA-Cherokee GA-Gordon GA-Bartow GA-Paulding GA-
400 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...NORTHERN
CHEROKEE...SOUTHEASTERN GORDON...BARTOW AND NORTHEASTERN PAULDING
COUNTIES UNTIL 430 PM EDT...
At 400 PM EDT...a line of strong thunderstorms extended from
Fairmount to Cassville to near Taylorsville...and moving east at 35
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Canton, Cartersville, Rockmart, Euharlee, Emerson, Ball Ground,
Aragon, White, Waleska, Taylorsville, Cassville, Fairmount, Ranger,
Burnt Hickory Ridge, Red Top Mountain State Park, Funkhouser, Lake
Arrowhead, Little River Landing, George Washington Carver St Pk and
Salacoa Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3450 8472 3451 8465 3441 8465 3441 8458
3438 8458 3438 8440 3437 8440 3438 8432
3430 8435 3408 8469 3408 8473 3404 8474
3402 8477 3401 8507
TIME...MOT...LOC 2000Z 259DEG 32KT 3445 8469 3424 8484 3409 8495
HAIL...0.25IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 25, 2:45 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 25, 2:45 PM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 245 PM EDT Mon Jun 25 2018 .SHORT TERM /Tonight through Tuesday Night/... Diurnal heating combined with forcing from a low pressure system racing across Kentucky will provide scattered thunderstorms for the area this afternoon. Models have underestimated the coverage of the storms so far but are beginning to catch up, estimating a wave of convection that will leave the area later this evening. An Upper level ridge building in along the Gulf coast should help to keep storms slightly weaker, and more scattered/unorganized than they my be otherwise but a Marginal risk for a few severe storms will be possible for the forecast area. Tomorrow, convection is expected to be even more widespread as the upper level flow begins to turn from out of the northwest, and impulses ahead of a stronger low pressure system out of the midwest looks to push through. Temperatures are expected to continue on the warm side with heat index values across central GA ranging from 100 to 106. Have issued a heat advisory for the majority of central GA today and will monitor conditions for Tuesday to see if another one will be needed tomorrow. 22 .LONG TERM /Wednesday through Monday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The long term portion begins as perhaps the most active period of the entire extended. We will see a strong shortwave arrive late in the day from the Tennessee Valley. This will coincide with peak heating for Wed afternoon and CAPE values in excess of 3000 J/KG. Associated cold pool with shortwave looks to drop 500mb temps to around -9C, sufficient for some robust updrafts and decent hail potential. Should also see some good wind potential as downdraft CAPE increases through the afternoon as a likely line of storms approaches. Have gone with highest pops for northern tier for now but could certainly see pops needing to be raised for remainder as Wed approaches with potential for a decent coverage event. Focus will shift to Central GA for Thu afternoon as shortwave traverses the remainder of the forecast area. Cannot rule out additional small pop activity across the north although mid level temps will be warming by this time period. Some drying noted for the weekend, especially across NE sections where will only carry isolated pops for Sat. Upper level high builds in north of the area through the Ohio Valley and into the Northeast through early next week. Eventually some deep layer moisture will rotate around the southern periphery of this feature to bring higher pops back to the area for early next week. BDL && .AVIATION... 18Z Update... Ongoing scattered SHRA/TSRA around TAF areas, currently impacting MCN and ATL sites. A line of forcing coming from NW GA will keep scattered SHRA/TSRA around the area through the afternoon and early evening. Expecting VFR conditions otherwise in regards to ceilings and VSBYs. Light winds out of the west at ATL, swinging from out of the SW early tomorrow morning. //ATL Confidence...18Z Update... Medium confidence in convective coverage this afternoon. Medium to high on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 72 92 71 91 / 30 50 50 50 Atlanta 75 91 74 90 / 30 50 40 50 Blairsville 66 85 67 86 / 30 50 40 60 Cartersville 72 92 72 90 / 30 50 40 50 Columbus 76 94 76 93 / 30 40 30 40 Gainesville 72 90 71 88 / 30 50 40 50 Macon 74 94 74 93 / 30 50 40 50 Rome 72 92 72 91 / 20 40 40 50 Peachtree City 73 92 72 90 / 30 50 30 50 Vidalia 75 94 75 92 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for the following zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp... Dodge...Dooly...Emanuel...Glascock...Harris...Houston... Jefferson...Johnson...Laurens...Macon...Marion...Montgomery... Muscogee...Peach...Pulaski...Schley...Stewart...Sumter... Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs... Washington...Webster...Wheeler...Wilcox...Wilkinson. && SHORT TERM...22 LONG TERM....BDL AVIATION...22
Hazardous weather outlook, Jun 25, 5:30 AM EDT, 10 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 530 AM EDT Mon Jun 25 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 530 AM EDT Mon Jun 25 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...Heat Advisory In Effect For Central Georgia... Hot temperatures combined with high moisture values will result in heat indices around 105 degrees this afternoon. Please see the latest heat advisory product issued by this office for further details. Isolated to scattered thunderstorms are expected across north and central Georgia this afternoon. Isolated storms will be strong to severe,with the main hazards damaging winds, frequent lightning, and isolated flooding from heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There will be an enhanced chance of strong to severe storms late Wednesday into Wednesday night as an upper level storm system moves across the area bringing likely storm coverage to North Georgia. There is a chance of thunderstorms each day for the rest of the time period through next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 25, 3:44 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT MON JUN 25 2018
GAZ007-013-252015-
Gilmer GA-Pickens GA-
344 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER AND PICKENS
COUNTIES UNTIL 415 PM EDT...
At 344 PM EDT...a line of strong thunderstorms was along a line
extending from Cartecay to Hinton...and moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Jasper, Talking Rock, Sequoyah Lake, Cartecay, Lake Tamarack,
Talmadge and Roy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3458 8430 3458 8433 3457 8435 3452 8434
3439 8443 3438 8458 3441 8458 3441 8462
3442 8463 3466 8442 3467 8424
TIME...MOT...LOC 1944Z 269DEG 13KT 3464 8441 3445 8458
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 25, 3:52 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT MON JUN 25 2018
GAZ008-009-252015-
Union GA-Towns GA-
352 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHWESTERN TOWNS COUNTIES UNTIL 415 PM EDT...
At 352 PM EDT...a line of strong thunderstorms was along a line
extending from near Ivy Log to Jones Creek...and moving east at 15
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Blairsville, Gumlog, Owltown, Ivy Log and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3473 8397 3477 8409 3480 8409 3480 8411
3481 8411 3499 8405 3499 8383
TIME...MOT...LOC 1952Z 271DEG 12KT 3496 8401 3483 8408
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 25, 3:53 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG 2 SSW PORTERDALE 33.55N 83.91W
06/25/2018 NEWTON GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED MULTIPLE MEDIUM-SIZED TREES
DOWN NEAR THE INTERSECTION OF HWY 162 AND LOVERS LANE.
NICKEL-SIZED HAIL ALSO REPORTED. TIME ESTIMATED FROM
RADAR.
&&
EVENT NUMBER FFC1800431
DJNSpecial weather statement, Jun 25, 3:55 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
355 PM EDT MON JUN 25 2018
GAZ002-004-252030-
Whitfield GA-Walker GA-
355 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITFIELD AND
SOUTHEASTERN WALKER COUNTIES UNTIL 430 PM EDT...
At 355 PM EDT...a strong thunderstorm was centered 7 miles east of
Lafayette...moving east at 15 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dalton, Naomi, Mill Creek and Villanow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3472 8496 3464 8501 3468 8522 3477 8520
3478 8516 3477 8516 3477 8515 3479 8514
3480 8501
TIME...MOT...LOC 1955Z 271DEG 15KT 3472 8516
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 25, 4:00 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON JUN 25 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 2 W SOCIAL CIRCLE 33.66N 83.75W
06/25/2018 WALTON GA 911 CALL CENTER
TREE REPORTED DOWN ON ALCOVA DR NEAR THE INTERSECTION
WITH COUNTY LINE RD.
&&
EVENT NUMBER FFC1800432
KINGSpecial weather statement, Jun 25, 4:00 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT MON JUN 25 2018
GAZ012-020-021-030-031-252030-
Polk GA-Cherokee GA-Gordon GA-Bartow GA-Paulding GA-
400 PM EDT MON JUN 25 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...NORTHERN
CHEROKEE...SOUTHEASTERN GORDON...BARTOW AND NORTHEASTERN PAULDING
COUNTIES UNTIL 430 PM EDT...
At 400 PM EDT...a line of strong thunderstorms extended from
Fairmount to Cassville to near Taylorsville...and moving east at 35
mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Canton, Cartersville, Rockmart, Euharlee, Emerson, Ball Ground,
Aragon, White, Waleska, Taylorsville, Cassville, Fairmount, Ranger,
Burnt Hickory Ridge, Red Top Mountain State Park, Funkhouser, Lake
Arrowhead, Little River Landing, George Washington Carver St Pk and
Salacoa Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3450 8472 3451 8465 3441 8465 3441 8458
3438 8458 3438 8440 3437 8440 3438 8432
3430 8435 3408 8469 3408 8473 3404 8474
3402 8477 3401 8507
TIME...MOT...LOC 2000Z 259DEG 32KT 3445 8469 3424 8484 3409 8495
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 37 min |
| Jun 24, 8:32 PM EDT | Special Weather Statement | FFC | Warren | 43 min |
| Jun 24, 8:42 PM EDT | Special Weather Statement | FFC | Wilkes | 33 min |
| Jun 24, 8:48 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 42 min |
| Jun 24, 9:10 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro | 35 min |
| Jun 24, 9:13 PM EDT | Special Weather Statement | FFC | Glascock | 47 min |
| Jun 24, 9:23 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 37 min |
| Jun 24, 9:46 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 44 min |
| Jun 24, 9:58 PM EDT | Special Weather Statement | FFC | Jefferson | 32 min |
| Jun 25, 4:26 AM EDT | Heat Advisory | FFC | Bibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more | 16 hr |
| Jun 25, 1:10 PM EDT | Special Weather Statement | FFC | Peach | 35 min |
| Jun 25, 1:41 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jun 25, 1:44 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Jun 25, 2:12 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 33 min |
| Jun 25, 2:17 PM EDT | Special Weather Statement | FFC | Meriwether | 28 min |
| Jun 25, 2:18 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 25, 2:24 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| Jun 25, 2:26 PM EDT | Special Weather Statement | FFC | Murray | 34 min |
| Jun 25, 2:28 PM EDT | Special Weather Statement | FFC | Spalding | 32 min |
| Jun 25, 2:30 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 26 min |
| Jun 25, 2:35 PM EDT | Special Weather Statement | FFC | Whitfield | 25 min |
| Jun 25, 2:44 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jun 25, 2:45 PM EDT | Special Weather Statement | FFC | Murray | 30 min |
| Jun 25, 2:48 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 25, 2:49 PM EDT | Special Weather Statement | FFC | Whitfield | 26 min |
| Jun 25, 2:58 PM EDT | Special Weather Statement | FFC | Gilmer | 32 min |
| Jun 25, 2:59 PM EDT | Special Weather Statement | FFC | Newton | 31 min |
| Jun 25, 3:12 PM EDT | Special Weather Statement | FFC | Walton | 33 min |
| Jun 25, 3:16 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 29 min |
| Jun 25, 3:20 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| Jun 25, 3:21 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 25, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 25 min |
| Jun 25, 3:28 PM EDT | Special Weather Statement | FFC | Fannin | 32 min |
| Jun 25, 3:35 PM EDT | Special Weather Statement | FFC | Lamar | 25 min |
| Jun 25, 3:40 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 25, 3:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jun 25, 3:44 PM EDT | Special Weather Statement | FFC | Pickens | 31 min |
| Jun 25, 3:52 PM EDT | Special Weather Statement | FFC | Union | 23 min |
| Jun 25, 3:55 PM EDT | Special Weather Statement | FFC | Whitfield | 35 min |
| Jun 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Newton | 16 min |
| Jun 25, 3:59 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 31 min |
| Jun 25, 4:03 PM EDT | Special Weather Statement | FFC | Lamar, Monroe, Upson | 42 min |
| Jun 25, 4:07 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| Jun 25, 4:18 PM EDT | Special Weather Statement | FFC | Jasper | 27 min |
| Jun 25, 4:21 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jun 25, 4:22 PM EDT | Special Weather Statement | FFC | Murray | 23 min |
| Jun 25, 4:27 PM EDT | Special Weather Statement | FFC | Cobb, Forsyth | 33 min |
| Jun 25, 4:31 PM EDT | Special Weather Statement | FFC | Hall, White | 29 min |
| Jun 25, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 29 min |
| Jun 25, 4:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jun 25, 4:34 PM EDT | Special Weather Statement | FFC | Haralson | 26 min |
| Jun 25, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas | 35 min |
| Jun 25, 4:53 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton, Gwinnett | 37 min |
| Jun 25, 4:54 PM EDT | Special Weather Statement | FFC | Banks, Hall | 36 min |
| Jun 25, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 30 min |
| Jun 25, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 48 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta | 31 min |
| Jun 25, 5:19 PM EDT | Special Weather Statement | FFC | Macon | 41 min |
| Jun 25, 5:23 PM EDT | Special Weather Statement | FFC | Webster | 37 min |
| Jun 25, 5:29 PM EDT | Special Weather Statement | FFC | Jones | 31 min |
| Jun 25, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Fulton | 31 min |
| Jun 25, 5:34 PM EDT | Special Weather Statement | FFC | Barrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more | 41 min |
| Jun 25, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 50 min |
| Jun 25, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 40 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | FFC | Macon, Schley | 48 min |
| Jun 25, 6:01 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 29 min |
| Jun 25, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 31 min |
| Jun 25, 6:30 PM EDT | Special Weather Statement | FFC | Pike | 30 min |
| Jun 25, 6:34 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 25, 6:35 PM EDT | Special Weather Statement | FFC | Harris | 40 min |
| Jun 25, 6:41 PM EDT | Special Weather Statement | FFC | Macon | 49 min |
| Jun 25, 6:45 PM EDT | Special Weather Statement | FFC | Washington | 30 min |
| Jun 25, 6:47 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Jun 25, 6:48 PM EDT | Special Weather Statement | FFC | Toombs | 27 min |
| Jun 25, 6:54 PM EDT | Special Weather Statement | FFC | Pike, Upson | 51 min |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Jun 25, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 29 min |
| Jun 25, 7:09 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 36 min |
| Jun 25, 7:15 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jun 25, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 38 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.